← Return to I feel like Physical Therapy is making me worse.

Discussion
laura (@lauraj155)

I feel like Physical Therapy is making me worse.

Neuropathy | Last Active: Apr 17, 2019 | Replies (17)

Comment receiving replies
@lorirenee1

Hi again, Laura, One thing I have learned; there is no rhyme or reason to neuropathy. I cannot count on a shoe being consistently comfortable, my feet pain feeling consistently the same way AT ALL…..so many things. I know it has gotten where my life revolves quite a bit around my feet, and I try as best I can to just keep busy. One thing I am taking that is helping, but it may be premature to talk about is the fatty acid palmitoylethanolamide (PEA) for short. It is taken for pain, does not interfere with meds, and you have to take it for about a month before you feel results. I have taken it about 3 weeks, and the last week, my pain is definitely less, but not consistently less, so I am giving it more time, and then will post to everyone. I take PEA CURE. You buy it on amazon. I am praying I get less pain on a consistent basis. Maybe give it a try. What is R-ALA? Never heard of it. Anyway, I go to my neurologist this Friday. I just had an abnormal EMG, so I look forward to talking to her. This all is just so hard. Anyway, do not do anything that makes things worse. You have enough to deal with. Please keep in touch. Let me know how your neuro appt. goes. Walk when you can. Don't when you can't!!!! God bless…..Lori Renee

Jump to this post


Replies to "Hi again, Laura, One thing I have learned; there is no rhyme or reason to neuropathy...."

@lorirenee1, I looked up the fatty acid that you are taking and it looks like you can take it with ala, an antioxidant, together for a synergistic effect. Alpha Lipoic acid is targeted for neuropathy caused by diabetes, which I don’t have but thinking it may be good for the pain. I am interested in finding anything I can consume naturally. That is great news that PEA may be helping you. It does take a bit of time to notice the effects with both of them. I will keep in touch! Laura